Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Exit laws of isotropic diffusions in random environment from large domains
Authors: Fehrman, B. J.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Electronic Journal of Probability
Volume: 22
Sequence Number of Article: 63
Document Type: Article
ID: 741490.0
Stochastic homogenization of linear elliptic equations : higher-order error estimates in weak norms via second-order correctors
Authors: Bella, P.; Fehrman, B. J.; Fischer, J.; Otto, F.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 49
Issue / Number: 6
Start Page: 4658
End Page: 4703
Document Type: Article
ID: 741483.0
On the existence of an invariant measure for isotropic diffusions in random environment
Authors: Fehrman, B. J.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Probability Theory and Related Fields
Document Type: Article
ID: 729057.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.